Thunderstorm Wind, Sharp
- When
- July 18, 7:30 PM CST
- Where
- Sharp County, Hardy
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.317, -91.483
Thunderstorm winds knocked down some trees and damaged a camper.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 18, 2:12 PM CST, 5 hours 18 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
312 PM CDT WED JUL 18 2001
HIGH PRESSURE WILL CONTINUE ITS STRONGHOLD OF WEATHER OVER US. LITTLE
OR NO RAIN IS EXPECTED FOR THE FORESEEABLE FUTURE. HIGH HUMIDITY WILL
ALSO CONTINUE.
.LIT...HEAT ADVISORY THURSDAY AND FRIDAY FOR ALL EXCEPT NORTH.
ZONES 16-21-22-25-30>34-37>47-52>57-63>69
38ARZ006-007-014>016-024-025-033-034-190000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 515 PM CDT WED JUL 18 2001 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR PORTIONS OF NORTHEAST ARKANSAS UNTIL 1000 PM CDT... A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF NORTHEAST ARKANSAS. THE WATCH INCLUDES THE FOLLOWING COUNTIES... FULTON...IZARD...SHARP...STONE...INDEPENDENCE...CLEBURNE... JACKSON...WHITE AND WOODRUFF. HOT AND UNSTABLE CONDITIONS PERSIST OVER NORTHEAST ARKANSAS. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO THE EVENING HOURS OVER NORTHEAST ARKANSAS IN ADVANCE OF A COMPLEX OF THUNDERSTORMS OVER SOUTHEAST MISSOURI. SOME OF THE STORMS WILL BE CAPABLE OF REACHING SEVERE LEVELS. THE MAIN THREAT OF SEVERE WEATHER WILL BE DAMAGING WINDS. ALL THUNDERSTORMS WILL HAVE DANGEROUS CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. PERSONS ACROSS NORTHEAST ARKANSAS SHOULD REVIEW THEIR SEVERE THUNDERSTORM SAFETY RULES AND BE READY TO TAKE QUICK SHELTER IF A WARNING IS ISSUED FOR YOUR COUNTY. 44
The Little Rock radar (KLZK), 179 km away, was scanning. The volume nearest the first event began at 01:29 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds knocked down some trees and damaged a camper.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, July 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5262315.